# SDR DALA2015031902244

- Difficulty date: March 5, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 64,021 hours, 18,672 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATG ANTENNA DOUBLER WILL BE 6" FROM EXISTING REPAIR.  C/W STA 1340 TO 1360, STR 29L TO 30 R FABRICATION AND INSTALLATION OF ATG ANTENNA DELETION DOUBLER REPAIR IAW ERA 527407-14, REV "O".
